886699_tn?1270783344
Upset stomach and POTS
I have been diagnosed with POTS and my stomach have been VERY BLOATED, Does anyone knows if this is part of the POTS and what can I use to feel better?
Thank you,
Maritza
Cancel
1 Answers
Page 1 of 1
875426_tn?1325532016
IBS or irritable bowel syndrome, another part of dysautonomia can potentially accompany POTS (I have both).  Bloating could be from constipation or gas.  Simethicone is pretty decent for gas and I take metamucil generic and miralax generic myself.  Abdominal ascites can also cause bloating (excess fluid in the peritoneal cavity).   I don't know if it happens with POTS (hasn't with me) but something you might want to get ruled out if it feels like fluid retention down there.  Fludrocortisone can cause sudden weight gain & is a side effect to be reported ASAP.  It also mentions swelling in the lower legs and feet as being possible side effects.
Comment
Cancel
875426_tn?1325532016
Comment
Comment
Submit Comment
Your Answer
886699_tn?1270783344
Answer
Know how to answer? Tap here to leave your answer...
Answer
Upset stomach and POTS
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dysautonomia (Autonomic Dysfunction) Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Arrhythmias Answerers
1124887_tn?1313758491
Blank
Oslo, Norway
612876_tn?1355518095
Blank
Howard, OH